Previous |  Up |  Next


Title: Asymptotic Rényi distances for random fields: properties and applications (English)
Author: Janžura, Martin
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 35
Issue: 4
Year: 1999
Pages: [507]-525
Summary lang: English
Category: math
Summary: The approach introduced in Janžura [Janzura 1997] is further developed and the asymptotic Rényi distances are studied mostly from the point of their monotonicity properties. The results are applied to the problems of statistical inference. (English)
Keyword: statistical inference
MSC: 60F10
MSC: 60G60
MSC: 62B10
MSC: 62M40
idZBL: Zbl 1274.62062
idMR: MR1723573
Date available: 2009-09-24T19:27:46Z
Last updated: 2015-03-27
Stable URL:
Reference: [1] Csiszár I.: Information–type measures of difference of probability distributions and indirect observations.Stud. Sci. Math. Hungar. 2 (1967), 299–318 Zbl 0157.25802, MR 0219345
Reference: [2] Dembo A., Zeitouni O.: Large Deviations Techniques and Applications.Jones and Bartlett Publishers, Boston 1993 Zbl 0896.60013, MR 1202429
Reference: [3] Georgii H. O.: Gibbs Measures and Place Transitions.De Gruyter, Berlin 1988 MR 0956646
Reference: [4] Janžura M.: Large deviations theorem for Gibbs random fields.In: Proc. 5th Pannonian Symp. on Math. Statist. (W. Grossmann, J. Mogyorodi, I. Vincze and W. Wertz, eds.), Akadémiai Kiadó, Budapest 1987, pp. 97–112 MR 0956688
Reference: [5] Janžura M.: Asymptotic behaviour of the error probabilities in the pseudo–likelihood ratio test for Gibbs–Markov distributions.In: Asymptotic Statistics (P. Mandl and M. Hušková, eds.), Physica–Verlag 1994, pp. 285–296 MR 1311947
Reference: [6] Janžura M.: On the concept of asymptotic Rényi distances for random fields.Kybernetika 5 (1999), 3, 353–366
Reference: [7] Liese F., Vajda I.: Convex Statistical Problems.Teubner, Leipzig 1987 MR 0926905
Reference: [8] Perez A.: Risk estimates in terms of generalized $f$–entropies.In: Proc. Coll. on Inform. Theory (A. Rényi, ed.), Budapest 1968 MR 0263542
Reference: [9] Rényi A.: On measure of entropy and information.In: Proc. 4th Berkeley Symp. Math. Statist. Prob., Univ of Calif. Press, Berkeley 1961, Vol. 1, pp. 547–561 MR 0132570
Reference: [10] Vajda I.: On the $f$–divergence and singularity of probability measures.Period. Math. Hungar. 2 (1972), 223–234 Zbl 0248.62001, MR 0335163, 10.1007/BF02018663
Reference: [11] Vajda I.: The Theory of Statistical Inference and Information.Kluwer, Dordrecht – Boston – London 1989
Reference: [12] Younès L.: Parametric inference for imperfectly observed Gibbsian fields.Probab. Theory Related Fields 82 (1989), 625–645 MR 1002904, 10.1007/BF00341287


Files Size Format View
Kybernetika_35-1999-4_9.pdf 1.643Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo